Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 106, NWS Bismarck, ND

July 7, 2016Bottineau County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jul 7, 2016, 4:28 PM CDT for Bottineau County, North Dakota. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 7, 2016, 4:28 PM CDT (21:28 UTC)
Expired
Jul 7, 2016, 5:13 PM CDT
In force
45 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Bottineau County, ND

The radar

The Minot AFB radar (KMBX), 48 km from the middle of the area, began a volume at 21:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 7, 4:29 PM CDTHAIL 13 E Kramer, ND.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 9.5 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2016-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 7 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2016-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
7 J/kg
Mixed-layer CIN
-151 J/kg
Mixed-layer LCL
713 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
184 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

048 
WUUS53 KBIS 072128
SVRBIS
NDC009-072230-
/O.NEW.KBIS.SV.W.0106.160707T2128Z-160707T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
428 PM CDT THU JUL 7 2016

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BOTTINEAU COUNTY IN NORTH CENTRAL NORTH DAKOTA...

* UNTIL 530 PM CDT

* AT 428 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHEAST
  OF UPHAM...OR 11 MILES SOUTHWEST OF BOTTINEAU...MOVING EAST AT 15
  MPH.

  HAZARD...QUARTER SIZE HAIL. 

  SOURCE...TRAINED WEATHER SPOTTERS. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  SOUTHEASTERN BOTTINEAU COUNTY...INCLUDING THE FOLLOWING LOCATIONS:
  KRAMER...GARDENA AND OMEMEE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4880 10028 4862 10027 4865 10072 4877 10073
TIME...MOT...LOC 2128Z 271DEG 15KT 4870 10063 

HAIL...1.00IN
WIND...<50MPH
 
$$

CJS
3 follow-up statements
893 
WWUS53 KBIS 072139
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
439 PM CDT THU JUL 7 2016

NDC009-072230-
/O.CON.KBIS.SV.W.0106.000000T0000Z-160707T2230Z/
BOTTINEAU ND-
439 PM CDT THU JUL 7 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR SOUTHEASTERN BOTTINEAU COUNTY...

AT 439 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES SOUTHWEST
OF BOTTINEAU...MOVING EAST AT 15 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS. AT 429 PM CDT...QUARTER SIZE
         HAIL WAS REPORTED 3 MILES EAST OF KRAMER. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
GARDENA AND OMEMEE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4880 10028 4862 10027 4865 10065 4877 10068
TIME...MOT...LOC 2138Z 271DEG 15KT 4870 10056 

HAIL...1.00IN
WIND...<50MPH
 
$$

CJS
844 
WWUS53 KBIS 072157
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
457 PM CDT THU JUL 7 2016

NDC009-072230-
/O.CON.KBIS.SV.W.0106.000000T0000Z-160707T2230Z/
BOTTINEAU ND-
457 PM CDT THU JUL 7 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR SOUTHEASTERN BOTTINEAU COUNTY...

AT 456 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTH OF
BOTTINEAU...MOVING EAST AT 15 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
GARDENA AND OMEMEE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4880 10028 4862 10027 4864 10056 4878 10059
TIME...MOT...LOC 2156Z 271DEG 15KT 4870 10044 

HAIL...1.00IN
WIND...<50MPH
 
$$

CJS
659 
WWUS53 KBIS 072213
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
513 PM CDT THU JUL 7 2016

NDC009-072222-
/O.CAN.KBIS.SV.W.0106.000000T0000Z-160707T2230Z/
BOTTINEAU ND-
513 PM CDT THU JUL 7 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BOTTINEAU COUNTY
IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER HEAVY RAIN IS
STILL EXPECTED WITH THIS THUNDERSTORM AS IT MOVES THROUGH
SOUTHEASTERN BOTTINEAU COUNTY.

LAT...LON 4880 10028 4862 10027 4864 10056 4878 10059
TIME...MOT...LOC 2212Z 271DEG 15KT 4870 10034 

$$

CJS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 2:56 PM CDT, 1 hour 32 minutes earlier.

Area forecast discussion, Jul 7, 2:56 PM CDT, 1 hour 32 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
256 PM CDT THU JUL 7 2016

.SHORT TERM...(This evening through Friday)
Issued at 256 PM CDT Thu Jul 7 2016

Once lingering showers and storms diminish by this evening, dry
weather is expected overnight and on Friday.

As of early afternoon, radar and satellite data shows a mid- and
upper-level low northwest of Minot. That wave has been steadily
progressing eastward and both the 12 UTC global and recent rapid-
refresh guidance suites all expect it continue ejecting eastward
as a downstream response to a much larger gyre (upper-level low)
dropping into the Pacific northwest. This will yield transitory
shortwave ridging crossing the northern Plains late tonight and
Friday, offering a dry and seasonably warm day tomorrow.

In the interim, diabatic surface heating beneath the cold pool
aloft characterized by 500 MB temperatures on the order of -15 C
is contributing to sufficient instability for relatively lower-
topped convection over northwest and north central ND. The SPC
mesoscale analysis, driven by RAP model guidance, shows 1000 to
1500 J/kg of SBCAPE arcing from Williston to Minot and Jamestown
as of 19 UTC, sufficient for a few stronger updrafts. Longevity
of any individual cells is questionable given sub-par deep-layer
wind shear (effective shear is less than 30 kt per model output
and the KMBX VAD Wind Profile data). However, low freezing levels
near 9000 ft AGL are favorable for small to perhaps marginally-
severe hail production and descent to the ground. Moreover, 0-3-
km CAPE around 150 J/kg and and ambient vorticity driven by the
proximity of the upper-level low is favorable for non-supercell
tornadogenesis over north central ND this afternoon. Low-level
reflectivity images from the KMBX radar reveal a surface boundary
extending from near Kenmare toward Upham as of 1930 UTC, too, and
that may contribute to further low-level vorticity production. We
therefore will continue to have a risk of brief/weak tornadoes in
north central and perhaps east central ND through the afternoon.

Convection-allowing model guidance suggests any convection should
quickly wane by early evening. Moreover, dry air advection within
the lower and middle atmosphere over southwest and south central
ND this afternoon (as shown by surface dewpoints lowering into the
40s F at Dickinson and Hettinger) has and will continue to limit
the possibility of any shallow convection in that area.

Overnight a surface ridge axis will cross the area and efficient
radiational cooling will result from the drying air mass, light
winds and clearing skies. We weighted the forecast to the cooler
bias-corrected and MOS guidance envelopes in order to advertise
lows in the mid and upper 40s F in parts of western ND. We have
had some recent similar events where temperatures have managed
to fall even further than expected, possibly influenced by drier
soils in southwest ND. Thus, later forecast updates may need to
reduce temperatures even further. Furthermore, we have included
patchy fog in the forecast across central ND late tonight and
early Friday morning since the boundary layer is forecast to be
nearly saturated, and BUFKIT visualization techniques show both
increasing hydrolapse rates with height and sufficiently-low
turbulence in the near-surface layer to support shallow fog. The
probability of fog will be highest in areas that have received
recent rainfall.

On Friday, highs are forecast to range from the upper 70s over
east central ND to the mid 80s F in southwest ND under a mostly
sunny sky thanks to shortwave ridging aloft.

.LONG TERM...(Friday night through Thursday)
Issued at 256 PM CDT Thu Jul 7 2016

Potent upper low off the pacific northwest coast with a dominant
southwest flow continues Friday night through through Tuesday. By
Tuesday, the upper low will have moved into southern Saskatchewan.
From here the closed low slowly scoots its way east into southern
Ontario Thursday and Friday. With the extended forecast solely
dependent on this upper low and its evolution and movement, a
potpourri of weather is expected.

A lead shortwave is forecast to shift into northwest and northern ND
Friday night into Saturday. The threat of showers and thunderstorms
extends south into central ND Saturday afternoon. A stronger low
level jet and moisture advection take control Sunday night. A
surface low in southeast MT with an attendant warm front is forecast
to move from central ND to northern ND Sunday night. In doing so,
there remains the potential for severe thunderstorms along and north
of the front. A dry slot and lower dewpoints work into southwest ND
which should focus the majority of weather north and east. SPC
continues to advertise a slight chance category for severe weather
Sunday through Sunday night. A very warm and very humid night is in
the forecast for Sunday night in central ND. Would not be surprised
to see some record high minimum temperatures set by Monday morning.

As the upper low rolls across southern Canada Tuesday through
Thursday, the threat of showers and thunderstorms mainly reside in
the northern ND closest to the upper low and best cyclonic flow. In
addition, wind will be an issue for a couple days as boundary layer
to 850mb winds of 25kt to 40kt are fairly common. Thus would expect
some wind highlights Tuesday through Thursday.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 256 PM CDT Thu Jul 7 2016

Residual showers and thunderstorms this afternoon will diminish by
this evening. The most numerous showers and thunderstorms will
form over the northern third of the state, closest to KMOT and
KISN. VFR conditions will prevail through the period, with clouds
scattering out through the night. However, patchy fog with MVFR
or IFR conditions is possible over central ND late tonight and
early Friday morning. Breezy northwest winds will increase this
evening before calming overnight.

&&

.BIS Watches/Warnings/Advisories...
NONE.
&&

SHORT TERM...CJS
LONG TERM...KS
AVIATION...ZH/CJS
Hazardous weather outlook, Jul 7, 12:23 PM CDT, 4 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
1223 PM CDT THU JUL 7 2016

NDZ025-037-047-048-050-051-081730-
FOSTER-STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY-
1223 PM CDT THU JUL 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NORTH
DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE OF STRONG AND ISOLATED SEVERE THUNDERSTORMS THIS
AFTERNOON THROUGH EARLY THIS EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A CHANCE OF THUNDERSTORMS SATURDAY THROUGH TUESDAY.
CURRENT INDICATIONS ARE THAT THERE IS A CHANCE OF SEVERE STORMS ON
SUNDAY AND SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO EARLY THIS
EVENING. HOWEVER BETTER CHANCES FOR STRONG TO SEVERE STORMS WILL
REMAIN SOUTH AND EAST OF THE JAMES RIVER VALLEY.

NDZ005-013-017>023-031>036-040>046-081730-
ROLETTE-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-SLOPE-
HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-
1223 PM CDT THU JUL 7 2016 /1123 AM MDT THU JUL 7 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS TODAY. SEVERE WEATHER IS NOT
ANTICIPATED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A CHANCE OF THUNDERSTORMS SATURDAY THROUGH TUESDAY.
CURRENT INDICATIONS ARE THAT THERE IS A CHANCE OF SEVERE STORMS ON
SUNDAY AND SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NDZ001>004-009>012-081730-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-WILLIAMS-MOUNTRAIL-WARD-MCHENRY-
1223 PM CDT THU JUL 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA AND NORTHWEST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

AS AN UPPER LEVEL LOW SPINS OVER NORTHWESTERN AND NORTH CENTRAL
NORTH DAKOTA...STRONG SURFACE INSTABILITY AND WEAK WIND SHEAR MAY
PROMOTE DEVELOPMENT THE OF WEAK FUNNEL CLOUDS WITH ANY
THUNDERSTORMS THAT DO FORM.

THESE TYPES OF FUNNEL CLOUDS ARE USUALLY SHORT LOVED...HOWEVER...
THEY CAN AND OCCASIONALLY DO TOUCH THE GROUND AND CAUSE MINOR
DAMAGE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A CHANCE OF THUNDERSTORMS SATURDAY THROUGH TUESDAY.
CURRENT INDICATIONS ARE THAT THERE IS A CHANCE OF SEVERE STORMS ON
SUNDAY AND SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

ZH

In the hours before

Local storm report, Jul 7, 3:15 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
315 PM CDT THU JUL 7 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HAIL             1 W LORAINE             48.87N 101.59W
07/07/2016  E0.88 INCH       RENVILLE           ND   LAW ENFORCEMENT

            DEPUTY REPORTED A FUNNEL APPROXIMATELY 7
            MILES NORTHWEST OF MOHALL ON HIGHWAY 28. .

&&

KS
Local storm report, Jul 7, 3:39 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
339 PM CDT THU JUL 7 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0338 PM     TORNADO          5 WNW NEWBURG           48.73N 101.01W
07/07/2016                   BOTTINEAU          ND   PUBLIC

            LAW ENFORCEMENT CONFIRMS A TORNADO ON THE
            GROUND. .

&&

KS
Local storm report, Jul 7, 3:44 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
344 PM CDT THU JUL 7 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     FUNNEL CLOUD     1 W RUSSELL             48.67N 100.91W
07/07/2016                   BOTTINEAU          ND   LAW ENFORCEMENT

            FUNNEL CLOUD SPOTTED BY LAW ENFORCMENT.

&&

KS
Local storm report, Jul 7, 3:57 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
357 PM CDT THU JUL 7 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     HAIL             5 ENE MAXBASS           48.75N 101.04W
07/07/2016  E1.00 INCH       BOTTINEAU          ND   TRAINED SPOTTER

            LAWN COVERED IN HAIL WITH A FEW QUARTER
            SIZED HAIL. SPOTTER MAY HAVE ALSO SEEN A
            FUNNEL BUT WAS NOT SURE.

&&

MM
Local storm report, Jul 7, 4:23 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
423 PM CDT THU JUL 7 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HEAVY RAIN       SHERWOOD                48.96N 101.63W
07/07/2016  M1.20 INCH       RENVILLE           ND   PUBLIC

            1.2 INCHES OF RAIN FELL IN 30 MINUTES.

&&

KS
Special weather statement, Jul 7, 4:26 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
426 PM CDT THU JUL 7 2016

NDZ004-072200-
BOTTINEAU ND-
426 PM CDT THU JUL 7 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN BOTTINEAU COUNTY
UNTIL 500 PM CDT...

AT 425 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES NORTHEAST OF UPHAM...OR 12 MILES SOUTHWEST OF
BOTTINEAU...MOVING EAST AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS TO 40 MPH WILL BE POSSIBLE WITH THIS
STORM. HEAVY RAIN IS ALSO EXPECTED.

LOCATIONS IMPACTED INCLUDE...
KRAMER...GARDENA AND OMEMEE.

LAT...LON 4864 10073 4876 10074 4881 10033 4863 10030
TIME...MOT...LOC 2125Z 271DEG 15KT 4870 10065

CJS

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 7:26 PM CDTSevere Thunderstorm WarningBISAdams, Grant, Morton, Sioux64 min
Jul 6, 8:28 PM CDTSevere Thunderstorm WarningBISEmmons, Grant, Morton, Sioux62 min
Jul 6, 11:07 PM CDTSpecial Weather StatementBISLogan38 min
Jul 7, 2:10 PM CDTSpecial Weather StatementBISRenville35 min
Jul 7, 2:21 PM CDTTornado WarningBISRenville24 min
Jul 7, 3:09 PM CDTSpecial Weather StatementBISRenville36 min
Jul 7, 3:17 PM CDTTornado WarningBISBottineau28 min
Jul 7, 3:44 PM CDTTornado Warning Tornado observedBISBottineau31 min
Jul 7, 4:26 PM CDTSpecial Weather StatementBISBottineau34 min
Jul 7, 5:15 PM CDTSpecial Weather StatementBISPierce30 min
Jul 7, 5:20 PM CDTSpecial Weather StatementBISRolette40 min
Jul 7, 6:00 PM CDTSpecial Weather StatementBISPierce45 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.